MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RP ENDOPROSTHESIS; STENT, CORONARY

BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RP ENDOPROSTHESIS; STENT, CORONARY
Model Number M001712180
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).
 
Event or Problem Description
It was reported that stent profile problem occurred.The 80% stenosed target lesion was located in a shunt in the moderately tortuous, mildly calcified, and 7 mm in diameter brachial vein.An 8x38x75/ iliac 6f wallstent¿ rp endoprosthesis was advanced to treat the lesion.However, it was noted during deployment that the length of the stent was about 1 cm.The procedure was completed with additional wallstent placed.No patient complications were reported and the patient's status was stable.
 
Event or Problem Description
It was reported that stent profile problem occurred.The 80% stenosed target lesion was located in a shunt in the moderately tortuous, mildly calcified, and 7mm in diameter brachial vein.An 8x38x75/ iliac 6f wallstent¿ rp endoprosthesis was advanced to treat the lesion.However, it was noted during deployment that the length of the stent was about 1cm.The procedure was completed with additional wallstent placed.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the stent of the returned device was not returned for analysis as it was implanted in the patient.As per dfu ¿ wallstent¿ rp endoprosthesis, iliac, the size of the stent that is mounted on the returned device before deployment is 38mm.When deployed in a vessel of 7mm the implanted length of the stent is approximately 57mm.A visual and microscopic examination identified no issues with the markerbands.The position of the markerbands were measured as the stent is cut and placed using the markerbands as guidance.The markerbands were noted to be within specification.No issues were noted with the markerbands that could have contributed to the complaint incident.A visual and tactile examination identified no damage or any issue along the length of the device.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.(b)(4).

Brand Name
WALLSTENT¿ RP ENDOPROSTHESIS
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7588185
Report Number2134265-2018-05246
Device Sequence Number1946443
Product Code MAF
UDI-Device Identifier08714729345749
UDI-Public08714729345749
Combination Product (Y/N)N
PMA/510(K) Number
P940019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2019
Device Model NumberM001712180
Device Catalogue Number71-218
Device Lot Number20239484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2018
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: RADIFOCUS; INTRODUCER SHEATH: MEDIKIT 6FR; GUIDEWIRE: RADIFOCUS; INTRODUCER SHEATH: MEDIKIT 6FR
Outcome Attributed to Adverse Event Required Intervention;